# SDR AALA20120403021

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 35,505 hours, 14,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 294.5 FLOORBEAM TEE FROM RIGHT BUTTLINES 1 TO 64 CORRODED.  REPLACED TEE PER EA B737-53-022724.
